# SDR AJXA202012020007

- Difficulty date: December 2, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N868DM
- Make and model: Cessna 750
- Aircraft serial: 7500082
- Aircraft time: 14,340 hours, 9,364 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 67421601
- Part serial: BMC091
- Condition: Low Pressure
- Location: Nlg
- Part time: 9,252 hours, 5,529 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF, DURING CLIMB.  NOSE STRUT REQUIRED NITROGEN SERVICE.
